# SDR CA190726010

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,140 hours
- Engine: Allsn 250C20J
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Indicator
- Part number: 204040508001
- Condition: Malfunctioned
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) INDICATOR FOUND TO BE ROTATED IN TAIL ROTOR GEARBOX HOUSING. SIGHT GLASS REMOVED AND INDICATOR FOUND INSTALLED UPSIDE DOWN. UPSIDE DOWN INSTALLATION OCCURRED AT OVERHAUL OF TAIL ROTOR GEARBOX. UPSIDE DOWN INSTALLATION OF INDICATOR NEGATES THE LOCKING MECHANISM WHICH MAINTAINS THE CORRECT ORIENTATION OF THE INDICATOR. INDICATOR REMOVED, INSPECTED AND REINSTALLED SERVICEABLE. OVERHAUL FACILITY WAS NOTIFIED OF THE PROBLEM. (TC# 20190726010)
